Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

October 28, 2015Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 28, 2015, 9:26 PM EDT for Berks County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 28, 2015, 9:26 PM EDT (01:26 UTC)
Expired
Oct 28, 2015, 10:15 PM EDT
In force
49 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 155 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WWUS81 KPHI 290126
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT WED OCT 28 2015
 
PAZ054-060-290215-
CARBON-BERKS-
926 PM EDT WED OCT 28 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BERKS AND 
WESTERN CARBON COUNTIES...

AT 923 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR 
STRAUSSTOWN TO WESTERN LANCASTER COUNTY WAS MOVING NORTHEAST AT 50 
MPH.

STRONG WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...HAMBURG...SINKING SPRING...
LAURELDALE...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...NEW MORGAN...FAIRVIEW
HGTS...SPRING RIDGE...SHILLINGTON...WEST READING...MOUNT PENN AND
MOHNTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4052 7634 4052 7625 4058 7606 4058 7601
      4063 7600 4067 7591 4082 7589 4091 7599
      4095 7588 4047 7591 4020 7577 4014 7587
      4049 7643
TIME...MOT...LOC 0123Z 228DEG 39KT 4048 7623 3992 7644 
$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 28, 8:43 PM EDT, 43 minutes earlier.

Area forecast discussion, Oct 28, 8:43 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
843 PM EDT WED OCT 28 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT AS AN AREA OF LOW
PRESSURE TRACKS THOUGH THE GREAT LAKES REGION. AS THE LOW LIFTS INTO
EASTERN CANADA, A COUPLE OF DRY COLD FRONTS WILL MOVE ACROSS THE
AREA THURSDAY AND FRIDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION
FRIDAY NIGHT INTO SATURDAY, BEFORE BUILDING OFFSHORE SATURDAY NIGHT.
A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA SUNDAY AND STALL TO
OUR SOUTH EARLY NEXT WEEK. AN AREA OF LOW PRESSURE MAY DEVELOP ALONG
THIS FRONT TO OUR SOUTH, BRINGING UNSETTLED WEATHER TO THE AREA.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A MID LEVEL LOW IS FORECAST TO PASS ACROSS WISCONSIN AND MICHIGAN
TONIGHT. IT IS EXPECTED TO PULL A NEGATIVE TILT TROUGH TOWARD OUR
REGION. THE AXIS OF THE WEAKENING TROUGH IS ANTICIPATED TO PASS
OVERHEAD TOWARD DAYBREAK ON THURSDAY.

THE SURFACE FLOW IS EXPECTED TO CONTINUE VEERING FROM THE EAST TO
THE SOUTH. THE FLOW WILL BRING ADDITIONAL MOISTURE INTO OUR REGION
WITH PRECIPITABLE WATER VALUES ANTICIPATED TO RISE NEAR 1.8 TO 1.9
INCHES. WE WILL CONTINUE TO FORECAST RAIN SHOWERS, POSSIBLY BECOMING
HEAVY AT TIMES. THE GREATEST POTENTIAL FOR HEAVY RAINFALL IS IN THE
UPSLOPE REGIONS OF EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY
WHERE TOTALS OF 1 TO 3 INCHES ARE EXPECTED.

A LOW LEVEL SOUTHERLY JET IN EXCESS OF 50 KNOTS WILL BE OVER OUR
REGION FOR MUCH OF THE NIGHT AS A SURFACE FRONT APPROACHES FROM THE
WEST. INSTABILITY WILL BECOME MARGINAL. HOWEVER, THERE WILL BE A
FAIR AMOUNT OF SHEAR. IT CONTINUES TO APPEAR AS THOUGH WE MAY SEE A
LINE OF LOW TOPPED CONVECTION PASS ACROSS OUR FORECAST AREA AROUND
OR A BIT AFTER MIDNIGHT. IT SHOULD IMPACT MAINLY OUR COUNTIES IN
EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY. WE WILL
CONTINUE TO MENTION THE POTENTIAL FOR GUSTY WINDS WITH THE
CONVECTION.

SOME DRYING MAY BEGIN TO WORK INTO OUR REGION FROM THE SOUTHWEST
LATE TONIGHT.

THE MILD FLOW WILL KEEP TEMPERATURES MAINLY IN THE 60S OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY THROUGH 6 AM THURSDAY/...
THE MID LEVEL LOW IS FORECAST TO LIFT OVER QUEBEC ON THURSDAY. DRY
AIR WILL LIKELY CONTINUE TO WORK ITS WAY INTO OUR REGION ON A
DEVELOPING SOUTHWEST TO WEST FLOW.

THE GUIDANCE IS SUGGESTING A FAIR AMOUNT OF HIGH LEVEL CLOUDS
BUILDING OVER OUR REGION FROM THE SOUTHWEST WITH SOME CUMULUS
DEVELOPING, AS WELL. REGARDLESS, THE SKY COVER SHOULD FAVOR PARTLY
SUNNY. THERE IS LITTLE CHANCE OF PRECIPITATION WITH THE LOW LEVEL
DRYING.

CONDITIONS WILL REMAIN QUITE MILD WITH MAXIMUM TEMPERATURES MOSTLY
IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
DRY WEATHER IS EXPECTED FOR THE END OF THE WEEK INTO THE EARLY
PART OF THE WEEKEND, FOLLOWED BY THE POTENTIAL FOR UNSETTLED
WEATHER LATE IN THE WEEKEND, INTO EARLY NEXT.

ON THURSDAY NIGHT INTO FRIDAY, OUR AREA WILL BE IN BETWEEN A
DEEPENING LOW PRESSURE SYSTEM ACROSS EASTERN CANADA, AND HIGH
PRESSURE BUILDING TOWARD THE AREA FROM THE WEST. THIS WILL KEEP A
NORTHWEST FLOW ACROSS THE AREA FOR THURSDAY NIGHT INTO FRIDAY. A
WEAKENING COLD FRONT/SURFACE TROUGH IS EXPECTED TO MOVE ACROSS THE
AREA FRIDAY. HOWEVER, THIS BOUNDARY IS EXPECTED TO BE DRY. THE
MAIN EFFECT WITH THIS BOUNDARY WILL BE COOLER TEMPERATURES AND
GUSTY WINDS ON FRIDAY. WINDS FRIDAY WILL LIKELY GUST AROUND 20-25
MPH AT TIMES.

BY FRIDAY NIGHT INTO SATURDAY, THE HIGH PRESSURE TO THE WEST IS
EXPECTED TO BUILD ACROSS THE AREA. THIS WILL CONTINUE THE DRY
WEATHER INTO THE WEEKEND. SATURDAY NIGHT THE HIGH WILL BUILD
OFFSHORE AND A WARM FRONT IS EXPECTED TO LIFT NORTH OF THE AREA.
THERE COULD BE A SLIGHT CHANCE OF SHOWERS FOR MAINLY THE NORTHERN
HALF OF THE AREA OVERNIGHT SATURDAY.

ON SUNDAY, A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA. MID
RANGE GUIDANCE DISSIPATES MOST PRECIPITATION MOVING TOWARD THE
AREA DURING THE DAY SUNDAY AS MOISTURE THINS OUT AS THE FRONT
APPROACHES. WE WILL KEEP A CHANCE OF SHOWERS IN THE FORECAST AS
THERE WILL REMAIN THE POTENTIAL.

THE FRONTAL BOUNDARY IS EXPECTED TO STALL TO OUR SOUTH INTO EARLY
NEXT WEEK. ONCE IT STALLS, AN AREA OF LOW PRESSURE IS FORECAST TO
DEVELOP ALONG THE BOUNDARY TO OUR SOUTH, AND DRIFT NORTHEASTWARD
AND OFF THE VIRGINIA/NORTH CAROLINA COAST. OUR AREA COULD BE ON
THE NORTHERN FRINGE OF ANY PRECIPITATION ASSOCIATED WITH THIS LOW,
ESPECIALLY THE SOUTHERN HALF OF THE AREA. SO THERE WILL REMAIN
CHANCE/SLIGHT CHANCE FOR RAIN INTO MONDAY AND TUESDAY.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS WILL CONTINUE TO INCREASE IN INTENSITY AND COVERAGE THROUGH
THE EVENING. VARIABLE CONDITIONS WITH BOTH CEILINGS AND
VISIBILITIES BETWEEN IFR AND MVFR HAVE BEEN PRESENT TODAY.
CONDITIONS WILL BE MORE CONSISTENTLY IFR THIS EVENING. SOUTHEAST
WINDS WILL GRADUALLY BECOME SOUTHERLY AND THEN SOUTHWESTERLY
TONIGHT AROUND 15 KNOTS. SOME WIND GUSTS TO 25 KNOTS ARE POSSIBLE
AS WELL THIS EVENING. CEILINGS AND VISIBILITIES WILL GRADUALLY
IMPROVE OVERNIGHT AND THURSDAY MORNING. THURSDAY WILL PRIMARILY BE
VFR WITH WESTERLY WIND GUSTS AROUND 20 KNOTS IN THE AFTERNOON.

OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...VFR. GUSTY WEST WINDS AROUND 20
KNOTS FRIDAY, BECOMING NORTHWEST FRIDAY NIGHT.

SATURDAY-SATURDAY NIGHT...VFR. NORTHWEST WINDS EARLY, BECOMING WEST
DURING THE DAY, THEN SOUTHWEST BY SATURDAY NIGHT.

SUNDAY-MONDAY...VFR EARLY, THEN DIMINISHING CONDITIONS WITH RAINFALL
BY SUNDAY NIGHT INTO MONDAY. SOUTHWEST WINDS MAY GUST 20-25 KNOTS
SUNDAY.

&&

.MARINE...
THE SURFACE FLOW WILL CONTINUE TO VEER FROM THE EAST TO THE SOUTH
AND SOUTHWEST FOR TONIGHT. GUSTS OF 25 TO 30 KNOTS WILL BE COMMON ON
OUR COASTAL WATERS WITH GALE FORCE GUSTS POSSIBLE ON OUR WATERS OFF
OCEAN AND MONMOUTH COUNTIES WHERE THE GRADIENT WILL BE TIGHTER. AS A
RESULT, WE WILL NOT MAKE ANY CHANGES TO THE GALE WARNING AND THE
SMALL CRAFT ADVISORY.

THE WIND IS FORECAST TO BECOME SOUTHWEST TO WEST FOR THURSDAY AND
SPEEDS WILL DIMINISH A BIT. REGARDLESS, WAVES ON OUR OCEAN WATERS
WILL TAKE A BIT OF TIME TO SUBSIDE.

OUTLOOK...
THURSDAY NIGHT...WINDS EXPECTED BELOW ADVISORY LEVELS, BUT SEAS
MAY REMAIN ABOVE 5 FEET.

FRIDAY-SATURDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS
EXPECTED. WINDS MAY GUST AROUND 20 KNOTS FRIDAY AND FRIDAY NIGHT.

SUNDAY-SUNDAY NIGHT...WINDS MAY APPROACH SMALL CRAFT ADVISORY LEVELS
AS A FRONTAL BOUNDARY MOVES ACROSS THE AREA.

MONDAY...CONDITIONS EXPECTED TO SUBSIDE BELOW ADVISORY LEVELS.

&&

.TIDES/COASTAL FLOODING...
THERE WAS WIDESPREAD MINOR COASTAL FLOODING FROM THIS MORNING INTO
THE EARLY AFTERNOON IN DELAWARE AND NEW JERSEY.

THE ASTRONOMICAL HIGH TIDE THIS EVENING IS ALMOST A FOOT LOWER THAN
THIS MORNING'S SO THE POTENTIAL FOR FLOODING WILL NOT BE AS GREAT.

WE ARE EXPECTING SPOTTY MINOR COASTAL FLOODING IN DELAWARE AND IN
EXTREME SOUTHERN NEW JERSEY AS THE WIND DIRECTION VEERS FROM THE
SOUTHEAST TO THE SOUTH. IT SHOULD NOT BE WIDESPREAD ENOUGH TO
WARRANT AN ADVISORY IN THOSE AREAS. THE ONSHORE FLOW IS EXPECTED TO
PERSIST A BIT LONGER AT LOCATIONS TO THE NORTH. AS A RESULT, WE MAY
SEE A BIT MORE FLOODING FROM THE ATLANTIC CITY AREA NORTHWARD. WE
HAVE DECIDED TO ISSUE ANOTHER COASTAL FLOOD ADVISORY FOR THIS
EVENING FOR THE FOLLOWING NEW JERSEY COUNTIES: ATLANTIC,
SOUTHEASTERN BURLINGTON, OCEAN, MONMOUTH AND MIDDLESEX.

WE WILL KEEP AN EYE ON THE DEVELOPING SOUTHERLY FLOW AND ITS
POTENTIAL IMPACT ON THE UPPER EASTERN SHORE OF CHESAPEAKE BAY. FOR
NOW, THE TRENDS SEEM TO SUGGEST ONLY SPOTTY MINOR FLOODING THERE,
NOT ENOUGH TO REQUIRE AN ADVISORY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
     NJZ012>014-020-022-025>027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ452>455.
     GALE WARNING UNTIL 6 AM EDT THURSDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO/PO
SHORT TERM...IOVINO
LONG TERM...ROBERTSON
AVIATION...GAINES/ROBERTSON/PO
MARINE...IOVINO/ROBERTSON
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 28, 3:57 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT WED OCT 28 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-023-024-
PAZ054-055-060>062-070-071-101>106-292000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
357 PM EDT WED OCT 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREAS OF HEAVY RAIN THROUGH TONIGHT COULD RESULT IN SOME FLOODING
OF URBAN AND POOR DRAINAGE AREAS. THIS COULD BE ENHANCED BY FALLEN
LEAVES THAT CLOG STORM DRAINS.

LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING,
ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-022-025>027-292000-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
357 PM EDT WED OCT 28 2015

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

AREAS OF HEAVY RAIN THROUGH TONIGHT COULD RESULT IN SOME FLOODING
OF URBAN AND POOR DRAINAGE AREAS. THIS COULD BE ENHANCED BY FALLEN
LEAVES THAT CLOG STORM DRAINS.

LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING,
ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-292000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT WED OCT 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING,
ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-292000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
357 PM EDT WED OCT 28 2015

...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING,
ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 28, 8:54 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 PM EDT WED OCT 28 2015

PAZ060-290115-
BERKS-
854 PM EDT WED OCT 28 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...

AT 853 PM EDT...A STRONG THUNDERSTORM WAS OVER FREDERICKSBURG...OR
NEAR LEBANON...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL BERKS
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4051 7635 4053 7620 4039 7627 4049 7643
TIME...MOT...LOC 0053Z 204DEG 52KT 4043 7646

JRK
Special weather statement, Oct 28, 9:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT WED OCT 28 2015

PAZ054-060-290215-
CARBON-BERKS-
926 PM EDT WED OCT 28 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BERKS AND
WESTERN CARBON COUNTIES...

AT 923 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR
STRAUSSTOWN TO WESTERN LANCASTER COUNTY WAS MOVING NORTHEAST AT 50
MPH.

STRONG WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...HAMBURG...SINKING SPRING...
LAURELDALE...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...NEW MORGAN...FAIRVIEW
HGTS...SPRING RIDGE...SHILLINGTON...WEST READING...MOUNT PENN AND
MOHNTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4052 7634 4052 7625 4058 7606 4058 7601
      4063 7600 4067 7591 4082 7589 4091 7599
      4095 7588 4047 7591 4020 7577 4014 7587
      4049 7643
TIME...MOT...LOC 0123Z 228DEG 39KT 4048 7623 3992 7644

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 10:08 PM EDTSpecial Weather StatementPHIMiddlesex37 min
Oct 28, 11:48 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem3 hr
Oct 28, 8:28 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe4 hr
Oct 28, 8:54 PM EDTSpecial Weather StatementPHILebanon21 min
Oct 28, 9:57 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh48 min
Oct 29, 12:15 AM EDTSpecial Weather StatementPHIBerks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more90 min
Oct 29, 12:33 AM EDTAreal Flood AdvisoryPHIBerks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more4 hr

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.